# RBI Assistant Mains MCQ Series 3, RBI Assistant Mains Online Test Series

## RBI Assistant Mains Online Test Series 3, RBI Assistant Mains Quiz

#### Finish Quiz

0 of 50 questions completed

Questions:

- 1
- 2
- 3
- 4
- 5
- 6
- 7
- 8
- 9
- 10
- 11
- 12
- 13
- 14
- 15
- 16
- 17
- 18
- 19
- 20
- 21
- 22
- 23
- 24
- 25
- 26
- 27
- 28
- 29
- 30
- 31
- 32
- 33
- 34
- 35
- 36
- 37
- 38
- 39
- 40
- 41
- 42
- 43
- 44
- 45
- 46
- 47
- 48
- 49
- 50

#### Information

RBI Assistant Mains Online Test Series 3, RBI Assistant Mains Quiz Series 3. RBI Exam Online Test 2019, RBI Assistant Mains Free Mock Test Exam 2019. RBI Assistant Mains Exam Free Online Quiz 2019, RBI Assistant Mains Full Online Mock Test **Series 3rd** in English.The **RBI Assistant Exam pattern** is same as other bank clerk exams followed by Preliminary, Main and Language Proficiency Test. Last year new changes were introduced in the exam pattern. The RBI Assistant Mains Full online mock test paper is free for all students. RBI Assistant Mains Question and Answers in English and Hindi **Series 3**. Here we are providing** RBI Assistant Mains Full Mock Test Paper in English. RBI Assistant Mains **Mock Test **Series 3rd** 2019. Now Test your self for RBI Assistant Mains Exam by using below quiz…

This paper has** 50 questions**.

Time allowed is **50 minutes**.

The **RBI Assistant Mains Online Test Series 3rd, RBI Assistant Mains Free Online Test Exam** is Very helpful for all students. Now Scroll down below n click on **“Start Quiz” or “Start Test” **and Test yourself.

You have already completed the quiz before. Hence you can not start it again.

Quiz is loading...

You must sign in or sign up to start the quiz.

You have to finish following quiz, to start this quiz:

#### Results

0 of 50 questions answered correctly

Your time:

Time has elapsed

You have reached 0 of 0 points, (0)

Average score | |

Your score |

#### Categories

- Not categorized 0%

Pos. | Name | Entered on | Points | Result |
---|---|---|---|---|

Table is loading | ||||

No data available | ||||

- 1
- 2
- 3
- 4
- 5
- 6
- 7
- 8
- 9
- 10
- 11
- 12
- 13
- 14
- 15
- 16
- 17
- 18
- 19
- 20
- 21
- 22
- 23
- 24
- 25
- 26
- 27
- 28
- 29
- 30
- 31
- 32
- 33
- 34
- 35
- 36
- 37
- 38
- 39
- 40
- 41
- 42
- 43
- 44
- 45
- 46
- 47
- 48
- 49
- 50

- Answered
- Review

- Question 1 of 50
##### 1. Question

A gardener wants to plant trees in his garden in such a way that the number of trees in each row should be the same. If there are 4 rows or 5 rows or 6 rows, then no tree will be left. Find the least number of trees required.

CorrectThe least number of trees that are required = LCM(4, 5, 6) = 60.

IncorrectThe least number of trees that are required = LCM(4, 5, 6) = 60.

- Question 2 of 50
##### 2. Question

In how many ways can six members be selected from a group of ten members?

CorrectSix members can be selected from ten members in

¹⁰C₆ = ¹⁰C₄ ways.IncorrectSix members can be selected from ten members in

¹⁰C₆ = ¹⁰C₄ ways. - Question 3 of 50
##### 3. Question

If cost of sugar increases by 25%. How much percent consumption of sugar should be decreased in order to keep expenditure fixed?

Correct100

125

—–

125 —– 25

100 —— ? => 20%Incorrect100

125

—–

125 —– 25

100 —— ? => 20% - Question 4 of 50
##### 4. Question

The sum of five numbers is 655. The average of the first two numbers is 85 and the third number is 125. Find the average of the two numbers?

CorrectLet the five numbers be P, Q, R, S and T.

=> P + Q + R + S + T = 655.

(P + Q)/2 = 85 and R = 125

P + Q = 170 and R = 125

P + Q + R = 295

S + T = 655 – (P + Q + R) = 360

Average of the last two numbers = (S + T)/2 = 180.IncorrectLet the five numbers be P, Q, R, S and T.

=> P + Q + R + S + T = 655.

(P + Q)/2 = 85 and R = 125

P + Q = 170 and R = 125

P + Q + R = 295

S + T = 655 – (P + Q + R) = 360

Average of the last two numbers = (S + T)/2 = 180. - Question 5 of 50
##### 5. Question

The average of 11 results is 50, if the average of first six results is 49 and that of the last six is 52. Find the sixth result?

Correct1 to 11 = 11 * 50 = 550

1 to 6 = 6 * 49 = 294

6 to 11 = 6 * 52 = 312

6^{th}= 294 + 312 – 550 = 56Incorrect1 to 11 = 11 * 50 = 550

1 to 6 = 6 * 49 = 294

6 to 11 = 6 * 52 = 312

6^{th}= 294 + 312 – 550 = 56 - Question 6 of 50
##### 6. Question

Three numbers which are co-prime to each other are such that the product of the first two is 551 and that of the last two is 1073. The sum of the three numbers is :

CorrectSince the numbers are co-prime, they contain only 1 as the common factor.

Also, the given two products have the middle number in common.

So, middle number = H.C.F of 551 and 1073 = 29;

First number = 551/29 = 19

Third number = 1073/29 = 37.

Required sum = 19 + 29 + 37 = 85.IncorrectSince the numbers are co-prime, they contain only 1 as the common factor.

Also, the given two products have the middle number in common.

So, middle number = H.C.F of 551 and 1073 = 29;

First number = 551/29 = 19

Third number = 1073/29 = 37.

Required sum = 19 + 29 + 37 = 85. - Question 7 of 50
##### 7. Question

The smallest number when increased by ” 1 ” is exactly divisible by 12, 18, 24, 32 and 40 is:

CorrectLCM = 1440

1440 – 1 = 1439IncorrectLCM = 1440

1440 – 1 = 1439 - Question 8 of 50
##### 8. Question

Find the roots of the quadratic equation: 2x

^{2}+ 3x – 9 = 0?Correct2x

^{2}+ 6x – 3x – 9 = 0

2x(x + 3) – 3(x + 3) = 0

(x + 3)(2x – 3) = 0

=> x = -3 or x = 3/2.Incorrect2x

^{2}+ 6x – 3x – 9 = 0

2x(x + 3) – 3(x + 3) = 0

(x + 3)(2x – 3) = 0

=> x = -3 or x = 3/2. - Question 9 of 50
##### 9. Question

A box contains nine bulbs out of which 4 are defective. If four bulbs are chosen at random, find the probability that all the four bulbs are defective.

CorrectOut of nine, five are good and four are defective. Required probability = ⁴C₄/⁹C₄ = 1/126

IncorrectOut of nine, five are good and four are defective. Required probability = ⁴C₄/⁹C₄ = 1/126

- Question 10 of 50
##### 10. Question

There were two candidates in an election. Winner candidate received 62% of votes and won the election by 288 votes. Find the number of votes casted to the winning candidate?

CorrectW = 62% L = 38%

62% – 38% = 24%

24% ——– 288

62% ——– ? => 744IncorrectW = 62% L = 38%

62% – 38% = 24%

24% ——– 288

62% ——– ? => 744 - Question 11 of 50
##### 11. Question

The average age of 15 students of a class is 15 years. Out of these, the average age of 5 students is 14 years and that of the other 9 students is 16 years. Tee age of the 15th student is:

CorrectAge of the 15th student=

[15 * 15 – (14 * 5 + 16 * 9)] = (225 – 214) = 11 years.IncorrectAge of the 15th student=

[15 * 15 – (14 * 5 + 16 * 9)] = (225 – 214) = 11 years. - Question 12 of 50
##### 12. Question

A team of eight entered for a shooting competition. The best marks man scored 85 points. If he had scored 92 points, the average scores for. The team would have been 84. How many points altogether did the team score?

Correct8 * 84 = 672 – 7 = 665

Incorrect8 * 84 = 672 – 7 = 665

- Question 13 of 50
##### 13. Question

Two cars P and Q start at the same time from A and B which are 120 km apart. If the two cars travel in opposite directions, they meet after one hour and if they travel in same direction (from A towards B), then P meets Q after 6 hours. What is the speed of car P?

CorrectLet their speed be x km/hr and y km/he respectively.

Then, 120/(x + y) = 1 => x + y = 120 — (i)

Now, when they move in same direction:

(Distance traveled by P in 6 hrs) – (Distance traveled by Q in 6 hrs) = 120 km

6x – 6y = 120 => x – y = 20 — (ii)

Sloving (i) and (ii), we get x = 70, y = 50

P’s speed = 70 km/hr.IncorrectLet their speed be x km/hr and y km/he respectively.

Then, 120/(x + y) = 1 => x + y = 120 — (i)

Now, when they move in same direction:

(Distance traveled by P in 6 hrs) – (Distance traveled by Q in 6 hrs) = 120 km

6x – 6y = 120 => x – y = 20 — (ii)

Sloving (i) and (ii), we get x = 70, y = 50

P’s speed = 70 km/hr. - Question 14 of 50
##### 14. Question

An article is bought for Rs.675 and sold for Rs.900, find the gain percent?

Correct675 —- 225

100 —- ? => 33 1/3%Incorrect675 —- 225

100 —- ? => 33 1/3% - Question 15 of 50
##### 15. Question

Sreenivas sells a table to Shiva at 10% profit and Shiva sells it to Mahesh at 10% loss. At what price did Sreenivas purchase the table if Mahesh paid Rs. 2178?

CorrectLet the cost price of table for Sreenivas be Rs. x and given that, cost price of table for Mahesh = Rs. 2178.

=> (90%) of (110%) of x = Rs. 2178.

=> (90/100)(110/100)x = 2178

=> x = (2178 * 100)/(9 * 11)

=> x = Rs. 2200IncorrectLet the cost price of table for Sreenivas be Rs. x and given that, cost price of table for Mahesh = Rs. 2178.

=> (90%) of (110%) of x = Rs. 2178.

=> (90/100)(110/100)x = 2178

=> x = (2178 * 100)/(9 * 11)

=> x = Rs. 2200 - Question 16 of 50
##### 16. Question

If 5% more is gained by selling an article for Rs. 350 than by selling it for Rs. 340, the cost of the article is:

CorrectLet C.P. be Rs. x.

Then, 5% of x = 350 – 340 = 10

x/20 = 10 => x = 200IncorrectLet C.P. be Rs. x.

Then, 5% of x = 350 – 340 = 10

x/20 = 10 => x = 200 - Question 17 of 50
##### 17. Question

The length of a rectangle is two – fifths of the radius of a circle. The radius of the circle is equal to the side of the square, whose area is 1225 sq.units. What is the area (in sq.units) of the rectangle if the rectangle if the breadth is 10 units?

CorrectGiven that the area of the square = 1225 sq.units

=> Side of square = √1225 = 35 units

The radius of the circle = side of the square = 35 units Length of the rectangle = 2/5 * 35 = 14 units

Given that breadth = 10 units

Area of the rectangle = lb = 14 * 10 = 140 sq.unitsIncorrectGiven that the area of the square = 1225 sq.units

=> Side of square = √1225 = 35 units

The radius of the circle = side of the square = 35 units Length of the rectangle = 2/5 * 35 = 14 units

Given that breadth = 10 units

Area of the rectangle = lb = 14 * 10 = 140 sq.units - Question 18 of 50
##### 18. Question

A bag contains a certain number of 50 paise coins, 20 paise coins and 10 paise coins inthe ratio 2:3:4. If the total value of all the coins in the bag is Rs.400, find the number of coins of each kind?

Correct50*2k + 20*3k + 10*4k = 40000

200k = 40000 => k = 200

50p coins = 2k = 2*200 = 400

20p coins = 3k = 3*200 = 600

10p coins = 4k = 4*200 = 800Incorrect50*2k + 20*3k + 10*4k = 40000

200k = 40000 => k = 200

50p coins = 2k = 2*200 = 400

20p coins = 3k = 3*200 = 600

10p coins = 4k = 4*200 = 800 - Question 19 of 50
##### 19. Question

Solve the equation for x : 19(x + y) + 17 = 19(-x + y) – 21

Correct19x + 19y + 17 = -19x + 19y – 21

38x = -38 => x = -1Incorrect19x + 19y + 17 = -19x + 19y – 21

38x = -38 => x = -1 - Question 20 of 50
##### 20. Question

Two trains 140 m and 160 m long run at the speed of 60 km/hr and 40 km/hr respectively in opposite directions on parallel tracks. The time which they take to cross each other is?

CorrectRelative speed = 60 + 40 = 100 km/hr.

= 100 * 5/18 = 250/9 m/sec.

Distance covered in crossing each other = 140 + 160 = 300 m.

Required time = 300 * 9/250 = 54/5 = 10.8 sec.IncorrectRelative speed = 60 + 40 = 100 km/hr.

= 100 * 5/18 = 250/9 m/sec.

Distance covered in crossing each other = 140 + 160 = 300 m.

Required time = 300 * 9/250 = 54/5 = 10.8 sec. - Question 21 of 50
##### 21. Question

Subtracting 10% from X is the same as multiplying X by what number?

CorrectX – (10/100) X = X * ?

? = 90%IncorrectX – (10/100) X = X * ?

? = 90% - Question 22 of 50
##### 22. Question

A and B go around a circular track of length 600 m on a cycle at speeds of 36 kmph and 54 kmph. After how much time will they meet for the first time at the starting point?

CorrectTime taken to meet for the first time at the starting point

= LCM { length of the track / speed of A , length of the track / speed of B}

= LCM { 600/ (36 * 5/18) , 600/ (54 * 5 /18) }

= LCM (60, 40) = 120 sec.IncorrectTime taken to meet for the first time at the starting point

= LCM { length of the track / speed of A , length of the track / speed of B}

= LCM { 600/ (36 * 5/18) , 600/ (54 * 5 /18) }

= LCM (60, 40) = 120 sec. - Question 23 of 50
##### 23. Question

Anil can do a work in 15 days while Sunil can do it in 25 days. How long will they take if both work together?

Correct1/15 + 1/25 = 8/75

75/8 = 9 3/8 daysIncorrect1/15 + 1/25 = 8/75

75/8 = 9 3/8 days - Question 24 of 50
##### 24. Question

A man can row 6 kmph in still water. When the river is running at 1.2 kmph, it takes him 1 hour to row to a place and black. How far is the place?

CorrectM = 6

S = 1.2

DS = 6 + 1.2 = 7.2

US = 6 – 1.2 = 4.8

x/7.2 + x/4.8 = 1

x = 2.88IncorrectM = 6

S = 1.2

DS = 6 + 1.2 = 7.2

US = 6 – 1.2 = 4.8

x/7.2 + x/4.8 = 1

x = 2.88 - Question 25 of 50
##### 25. Question

LCM of 455, 117, 338 is:

CorrectIncorrect - Question 26 of 50
##### 26. Question

If the wheel is 14 cm then the number of revolutions to cover a distance of 1056 cm is?

Correct2 * 22/7 * 14 * x = 1056 => x = 12

Incorrect2 * 22/7 * 14 * x = 1056 => x = 12

- Question 27 of 50
##### 27. Question

I. x

^{2}+ 9x + 20 = 0,

II. y^{2}+ 5y + 6 = 0 to solve both the equations to find the values of x and y?CorrectI. x

^{2}+ 4x + 5x + 20 = 0

=>(x + 4)(x + 5) = 0 => x = -4, -5

II. y^{2}+ 3y + 2y + 6 = 0

=>(y + 3)(y + 2) = 0 => y = -3, -2

= x < y.IncorrectI. x

^{2}+ 4x + 5x + 20 = 0

=>(x + 4)(x + 5) = 0 => x = -4, -5

II. y^{2}+ 3y + 2y + 6 = 0

=>(y + 3)(y + 2) = 0 => y = -3, -2

= x < y. - Question 28 of 50
##### 28. Question

Two trains of length 100 m and 200 m are 100 m apart. They start moving towards each other on parallel tracks, at speeds 54 kmph and 72 kmph. After how much time will the trains meet?

CorrectThey are moving in opposite directions, relative speed is equal to the sum of their speeds.

Relative speed = (54 + 72)*5/18 = 7*5 = 35 mps.

The time required = d/s = 100/35 = 20/7 sec.IncorrectThey are moving in opposite directions, relative speed is equal to the sum of their speeds.

Relative speed = (54 + 72)*5/18 = 7*5 = 35 mps.

The time required = d/s = 100/35 = 20/7 sec. - Question 29 of 50
##### 29. Question

By selling 50 meters of cloth. I gain the selling price of 15 meters. Find the gain percent?

CorrectSP = CP + g

50 SP = 50 CP + 15 SP

35 SP = 50 CP

35 — 15 CP gain

100 — ? => 42 6/7%IncorrectSP = CP + g

50 SP = 50 CP + 15 SP

35 SP = 50 CP

35 — 15 CP gain

100 — ? => 42 6/7% - Question 30 of 50
##### 30. Question

Ram’s age and Shyam’s age are in the ratio 3 : 4. Seven years ago the ratio of their ages was 2: 3. Find the ratio of their ages five years hence?

CorrectLet ages of Ramu and Shyamu be x and y respectively.

x/y = 3/4 => x = 3/4 y

Also (x – 7) / (y – 7) = 2/3

=> 3x – 21 = 2y – 14

3x = 2y + 7

But x = 3/4 y

3 * 3/4 y = 2y + 7

9y = 8y + 28 => y = 28 years

Ratio of their ages five years hence

= (21 + 5) / (28 + 5) = 26/33.IncorrectLet ages of Ramu and Shyamu be x and y respectively.

x/y = 3/4 => x = 3/4 y

Also (x – 7) / (y – 7) = 2/3

=> 3x – 21 = 2y – 14

3x = 2y + 7

But x = 3/4 y

3 * 3/4 y = 2y + 7

9y = 8y + 28 => y = 28 years

Ratio of their ages five years hence

= (21 + 5) / (28 + 5) = 26/33. - Question 31 of 50
##### 31. Question

A person purchased a TV set for Rs. 16000 and a DVD player for Rs. 6250. He sold both the items together for Rs. 31150. What percentage of profit did he make?

CorrectThe total CP = Rs. 16000 + Rs. 6250 = Rs. 22250 and SP = Rs. 31150

Profit(%) = (31150 – 22250)/22250 * 100 = 40%IncorrectThe total CP = Rs. 16000 + Rs. 6250 = Rs. 22250 and SP = Rs. 31150

Profit(%) = (31150 – 22250)/22250 * 100 = 40% - Question 32 of 50
##### 32. Question

A boy rides his bicycle 10 km at an average speed of 12 km/hr and again travels 12 km at an average speed of 10 km/hr. His average speed for the entire trip is approximately?

CorrectTotal distance traveled = 10 + 12 = 22 km /hr.

Total time taken = 10/12 + 12/10 = 61/30 hrs.

Average speed = 22 * 30/61 = 10.8 km/hr.IncorrectTotal distance traveled = 10 + 12 = 22 km /hr.

Total time taken = 10/12 + 12/10 = 61/30 hrs.

Average speed = 22 * 30/61 = 10.8 km/hr. - Question 33 of 50
##### 33. Question

The average age of a husband, wife and their child 3 years ago was 27 years and that of wife and the child 5 years ago was 20 years. The present age of the husband is:

CorrectSum of the present ages of husband, wife and child = (23 * 2 + 5 * 2) = 57 years.

Required average = 57/3 = 19 years.IncorrectSum of the present ages of husband, wife and child = (23 * 2 + 5 * 2) = 57 years.

Required average = 57/3 = 19 years. - Question 34 of 50
##### 34. Question

If x = √8 – √7, y = √6 – √5 and z = √10 – 3, which of the following is true?

Correctx = √8 – √7 = 1/(√8 + √7) and y = √6 – √5 = 1/(√6 + √5) and z = √10 – 3 = 1/(√10 + 3)

As (√8 + √7) > (√6 + √5), (√8 – √7) < (√6 - √5) As (√10 + 3) > (√8 + √7) > (√6 + √5)

z < x < y.Incorrectx = √8 – √7 = 1/(√8 + √7) and y = √6 – √5 = 1/(√6 + √5) and z = √10 – 3 = 1/(√10 + 3)

As (√8 + √7) > (√6 + √5), (√8 – √7) < (√6 - √5) As (√10 + 3) > (√8 + √7) > (√6 + √5)

z < x < y. - Question 35 of 50
##### 35. Question

A brick measures 20 cm * 10 cm * 7.5 cm how many bricks will be required for a wall 25 m * 2 m * 0.75 m?

Correct25 * 2 * 0.75 = 20/100 * 10/100 * 7.5/100 * x

25 = 1/100 * x => x = 25000Incorrect25 * 2 * 0.75 = 20/100 * 10/100 * 7.5/100 * x

25 = 1/100 * x => x = 25000 - Question 36 of 50
##### 36. Question

The difference between a two-digit number and the number obtained by interchanging the digit is 36. What is the difference between the sum and the difference of the digits of the number if the ratio between the digits of the number is 1:2?

CorrectSince the number is greater than the number obtained on reversing the digits, so the ten’s digit is greater than the unit’s digit.

Let the ten’s and unit’s digits be 2x and x respectively.

Then, (10 * 2x + x) – (10x + 2x) = 36

9x = 36

x = 4

Required difference = (2x + x) – (2x – x) = 2x = 8.IncorrectSince the number is greater than the number obtained on reversing the digits, so the ten’s digit is greater than the unit’s digit.

Let the ten’s and unit’s digits be 2x and x respectively.

Then, (10 * 2x + x) – (10x + 2x) = 36

9x = 36

x = 4

Required difference = (2x + x) – (2x – x) = 2x = 8. - Question 37 of 50
##### 37. Question

A gets 3 times as much money as B gets, B gets only Rs.25 more then what C gets. The three gets Rs.675 in all. Find the share of B?

CorrectA+B+C = 675

A = 3B

3B+B+B-25 = 675

5B = 700

B = 140IncorrectA+B+C = 675

A = 3B

3B+B+B-25 = 675

5B = 700

B = 140 - Question 38 of 50
##### 38. Question

4500 * ? = 3375

Correct4500 * x = 3375

= x = 3375/4500 = 3/4Incorrect4500 * x = 3375

= x = 3375/4500 = 3/4 - Question 39 of 50
##### 39. Question

The sum of three consecutive integers is 102. Find the lowest of the three?

CorrectThree consecutive numbers can be taken as (P – 1), P, (P + 1).

So, (P – 1) + P + (P + 1) = 102

3P = 102 => P = 34.

The lowest of the three = (P – 1) = 34 – 1 = 33.IncorrectThree consecutive numbers can be taken as (P – 1), P, (P + 1).

So, (P – 1) + P + (P + 1) = 102

3P = 102 => P = 34.

The lowest of the three = (P – 1) = 34 – 1 = 33. - Question 40 of 50
##### 40. Question

The sector of a circle has radius of 21 cm and central angle 135

^{o}. Find its perimeter?CorrectPerimeter of the sector = length of the arc + 2(radius)

= (135/360 * 2 * 22/7 * 21) + 2(21)

= 49.5 + 42 = 91.5 cmIncorrectPerimeter of the sector = length of the arc + 2(radius)

= (135/360 * 2 * 22/7 * 21) + 2(21)

= 49.5 + 42 = 91.5 cm - Question 41 of 50
##### 41. Question

Rajan borrowed Rs.4000 at 5% p.a compound interest. After 2 years, he repaid Rs.2210 and after 2 more year, the balance with interest. What was the total amount that he paid as interest?

Correct4000

200 —- I

200

10 —- II

—————

4410

2210

——–

2000

110 —- III

110

5.50 —- IV

———–

2425.50

2210

———–

4635.50

4000

———-

635.50Incorrect4000

200 —- I

200

10 —- II

—————

4410

2210

——–

2000

110 —- III

110

5.50 —- IV

———–

2425.50

2210

———–

4635.50

4000

———-

635.50 - Question 42 of 50
##### 42. Question

At what rate percent on simple interest will a sum of money double itself in 30 years?

CorrectP = (P*30*R)/100

R = 3 1/3%IncorrectP = (P*30*R)/100

R = 3 1/3% - Question 43 of 50
##### 43. Question

A group consists of 4 men, 6 women and 5 children. In how many ways can 2 men , 3 women and 1 child selected from the given group?

CorrectTwo men, three women and one child can be selected in ⁴C₂ * ⁶C₃ * ⁵C₁ ways

= (4 * 3)/(2 * 1) * (6 * 5 * 4)/(3 * 2) * 5

= 600 ways.IncorrectTwo men, three women and one child can be selected in ⁴C₂ * ⁶C₃ * ⁵C₁ ways

= (4 * 3)/(2 * 1) * (6 * 5 * 4)/(3 * 2) * 5

= 600 ways. - Question 44 of 50
##### 44. Question

Some pens are divided among A, B, C and D. A gets twice the number of pens that B gets. C gets the same number of pens as D gets. If A gets 25 pens more than D and the ratio of the number of pens that B and C get is 2:3, then find the number of pens that D gets?

CorrectLet the number of pens that A, B, C and D get be a, b, c and d respectively.

a:b = 2:1

a = c + 25

b:c = 2:3

a:b:c:d = 4:2:3:3

a, d get 4p, 3p pens

=> 4p – 3p = 25 => p = 25

=> D gets 3p = 3 * 25 = 75 pens.IncorrectLet the number of pens that A, B, C and D get be a, b, c and d respectively.

a:b = 2:1

a = c + 25

b:c = 2:3

a:b:c:d = 4:2:3:3

a, d get 4p, 3p pens

=> 4p – 3p = 25 => p = 25

=> D gets 3p = 3 * 25 = 75 pens. - Question 45 of 50
##### 45. Question

Thirty men can do a work in 24 days. In how many days can 20 men can do the work, given that the time spent per day is increased by one-third of the previous time?

CorrectLet the number of hours working per day initially be x. we have M

_{1}D_{1}H_{1}= M_{2}D_{2}H_{2}

30 * 24 * x = 20 * d_{2}* (4x)/3 => d_{2}= (30 * 24 * 3)/(24 * 4) = 27 days.IncorrectLet the number of hours working per day initially be x. we have M

_{1}D_{1}H_{1}= M_{2}D_{2}H_{2}

30 * 24 * x = 20 * d_{2}* (4x)/3 => d_{2}= (30 * 24 * 3)/(24 * 4) = 27 days. - Question 46 of 50
##### 46. Question

In a class of 140 students, 60% of them passed. By what percent is the number of students who passed more than the number of failed students?

CorrectNumber of students passed = 60% of 140 = 60/100 * 140 = 84

Number of students failed = 140 – 84 = 56.

Required percentage = 28/56 * 100 = 50%.IncorrectNumber of students passed = 60% of 140 = 60/100 * 140 = 84

Number of students failed = 140 – 84 = 56.

Required percentage = 28/56 * 100 = 50%. - Question 47 of 50
##### 47. Question

The cost of 16 pens and 8 pencils is Rs.352 and the cost of 4 pens and 4 pencils is Rs.96. Find the cost of each pen?

CorrectLet the cost of each pen and pencil be ‘p’ and ‘q’ respectively.

16p + 8q = 352 — (1)

4p + 4q = 96

8p + 8q = 192 — (2)

(1) – (2) => 8p = 160

=> p = 20IncorrectLet the cost of each pen and pencil be ‘p’ and ‘q’ respectively.

16p + 8q = 352 — (1)

4p + 4q = 96

8p + 8q = 192 — (2)

(1) – (2) => 8p = 160

=> p = 20 - Question 48 of 50
##### 48. Question

Find the area of trapezium whose parallel sides are 20 cm and 18 cm long, and the distance between them is 15 cm.

CorrectArea of a trapezium = 1/2 (sum of parallel sides) * (perpendicular distance between them) = 1/2 (20 + 18) * (15) = 285 cm

^{2}IncorrectArea of a trapezium = 1/2 (sum of parallel sides) * (perpendicular distance between them) = 1/2 (20 + 18) * (15) = 285 cm

^{2} - Question 49 of 50
##### 49. Question

Sushil got thrice as many marks in English as in Science. His total marks in English, Science and Maths are 162. If the ratio of his marks in English and Maths is 3:5, find his marks in Science?

CorrectS:E = 1:3

E:M = 3:5

————

S:E:M = 3:9:15

3/27 * 162 = 18IncorrectS:E = 1:3

E:M = 3:5

————

S:E:M = 3:9:15

3/27 * 162 = 18 - Question 50 of 50
##### 50. Question

A started a business with an investment of Rs. 70000 and after 6 months B joined him investing Rs. 120000. If the profit at the end of a year is Rs. 52000, then the share of B is?

CorrectRatio of investments of A and B is (70000 * 12) : (120000 * 6) = 7 : 6

Total profit = Rs. 52000

Share of B = 6/13 (52000) = Rs. 24000IncorrectRatio of investments of A and B is (70000 * 12) : (120000 * 6) = 7 : 6

Total profit = Rs. 52000

Share of B = 6/13 (52000) = Rs. 24000